MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart; Implantable Pulse Generator
Model Number CCM X10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiovascular Dysfunction/Insufficiency (4445)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an osm ipg experienced sudden cardiac death and was successfully revived by their concomitant icd.However, the patient's ejection fraction became reduced and their pre-ccm heart failure symptoms returned.Medications were added and ef improved as did hf symptoms, but not back to peak.The patient decided they wanted both leads on (v1 lead had previously been turned off by physician due to patient sensations) for maximum ccm benefit.During the lead revision, it was noted that v2 sensing had fallen, so that lead was replaced.The physician then decided to also upgrade the patient's ccm device from the implanted os to a new osm ipg.The explanted os ipg was decontaminated at an approved decontamination facility before being returned to impulse dynamics usa.There is no evidence to indicate the os ipg was malfunctioning at the time of explant, and the device was ultimately scrapped.

Brand Name
OPTIMIZER Smart
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258172
Report Number3012563838-2026-00057
Device Sequence Number13227261
Product Code QFV
UDI-Device Identifier00810003380050
UDI-Public00810003380050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/24/2024
Device Model NumberCCM X10
Device Catalogue Number10-B411-3-XX
Device Lot NumberH4810
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/24/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale